MAUDE Adverse Event Report: CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Model Number 67005200
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of abnormal stress test.Procedure: heart cath with percutaneous coronary intervention.Guide packaging was opened, and shaft was kinked.Never removed from original packaging which was stored on a shelf.Not used on patient.Manufacturer response for catheter, percutaneous, vista brite tip (per site reporter) will obtain.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave.
miami lakes FL 33014
MDR Report Key14456529
Report Number14456529
Device Sequence Number4569699
Product Code DQY
UDI-Device Identifier20705032020142
UDI-Public(01)20705032020142(17)250228(10)18098881
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/13/2022
Report Date (Section F) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67005200
Device Catalogue Number67005200
Device Lot Number18098881
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight102 KG
Date Report Sent to FDA05/13/2022